# SDR UALA2011060802798

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 57,471 hours, 21,666 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Leaking
- Location: Waste Disposal
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR THROUGHOUT ACFT.  FLEW ACFT LAST 2 DAYS.  NOTICED POOL OF BLUE WATER FROM SMALL AREA IN REAR PIT.
